I’ve been taking about 0.25mg of Finasteride for 2 months. Due to paranoia, I was on the look out for sides. I noticed my erections, despite being just as hard, could not be ‘tensed’ quite as well. And didn’t feel as intense as a year or so ago (But I’m not sure if it was like that before I started the treatment). I’ve come off Propecia for 2 weeks with no change. Is it safe to say Finasteride was not the cause of this minor change, and it could simply be related to aging/diet? (I’m 22). It doesn’t cause me any problems as my erections are still easily hard enough for intercourse, it’s just I’d rather be at ‘100%’ if possible.
It sounds like you have an erectile problem which should be addressed by your doctor. It is generally safe to assume that once you are off finasteride for 2 weeks, it is essentially out of your system (if there is some tissue fixation) and should not be contributing to your problem. Plus, you’ve been taking only a fraction of the recommended dosage and say that you’re paranoid and looking for side effects (which could lead to a psychosomatic illness).